Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 7246027, 8 pages
http://dx.doi.org/10.1155/2016/7246027
Research Article

On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations

Department of Mathematics, University of Sultan Moulay Slimane, P.O. Box 523, 23000 Beni Mellal, Morocco

Received 31 October 2015; Revised 20 December 2015; Accepted 3 January 2016

Academic Editor: Najeeb A. Khan

Copyright © 2016 ElHassan ElJaoui and Said Melliani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

ElHassan ElJaoui and Said Melliani, “On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations,” International Journal of Differential Equations, vol. 2016, Article ID 7246027, 8 pages, 2016. https://doi.org/10.1155/2016/7246027.